Propecia side effects
I started taking finalo 1mg alternate days for hair loss. Its been 20 days and I am facing soft erections and shrunken penis. Should I stop the drug or should I wait for my body to settle with the drug use.
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 19 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

The side effects is very rare but if you experienced only after medication give it a break and see if you improve. Later decide upon that.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.